# SDR QXEA200400260

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 572 hours, 570 cycles
- Engine: Pwc PW150A
- Engine time: 5,175 hours, 5,874 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2444 ON FLIGHT FROM SEA TO IDA DIVERTED TO BOI FOR POWERPLANT MESSAGE.  CLEANED CONNECTOR TO NR 1 FADEC AND PEC.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
